My hives while uncontrolled number in the hundreds every day.

Hi everyone. I’m having a pretty terrible time and am not sure what to do next. My hives while uncontrolled number in the hundreds every day. Today both my arms and stomach have merged into solid hives, as well as the massive amounts everywhere else.

I’ve been taking Xolair but it stopped working after the 3rd shot. I had the 5th shot yesterday and nothing. Previously all my hives disappeared within hours of having the injections.

In the past I’ve been on Plaquenil & Dapsone. Both were great for about 18 months and stopped working.

Next up if some more aggressive immunosuppressant, Mycophenelate.
I don’t know what to do because this drug terrifies me but I can’t function at the moment. I haven’t slept and I feel on fire.

Has anyone else had Plaquenil stop working? I’m wondering if I could try going back to it since it’s been 2.5 years since it stopped working.
Thanks guys


Discussion


Mary Dean For the on fire feeling, ask your doctor about Gabapentin. It has made a huge difference for me in greatly reducing the burning and itching sensation, AND it allows me to get some decent sleep.

Alex Close I had the same thing as you just last week. Xolair didn’t work for me – I tried 6 shots so I went to a naturopath. The best advice I got was to completely clean up my diet and start detoxing my body from all of the built up toxins causing my hives. I know it’s different for everyone, but I hope this helps and that you find some relief soon.

Shayna J. Falk How did u detox

Alex Close Shayna J. Falk I’m taking a natural supplement called Whole Body Cleanse by pascode. The only side effect is that the first few days it’ll worsen the hives because it’s releasing toxins from your liver and kidneys. I’m on the second week of it (it’s 5) and I’m liking it so far. That and avoiding foods that I’m sensitive to which I found out from a blood test.

Add a Comment

Your email address will not be published. Required fields are marked *